# SDR YENA2024061300868

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 45,941 hours, 30,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003305
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,052 hours, 26,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2254, DCA-BOS.' WHILE PERFORMING TASK CARD E190-33-50-25-710-801 FWD RH EXT EMERG LIGHT WILL NOT ILLUMINATE. ( EXTERNAL EMERGENCY-OPS NOT CONDUCTED AT NIGHT ); REMOVED AND REPLACED ELPU OPS CHECKS OK PER AMM 30-50-01. THIS CLEARS MDDR 550483 MEL 33-50-25A CATC, MX-4 UPDATED, PLACARD REMOVED.'
